Tacrolimus related neurologic complication after pediatric kidney transplantation

Title
Tacrolimus related neurologic complication after pediatric kidney transplantation
Author(s)
권우형
Keywords
REVERSIBLE POSTERIOR LEUKOENCEPHALOPATHY; ENCEPHALOPATHY SYNDROME
Issue Date
201109
Publisher
KOREAN SURGICAL SOCIETY
Citation
JOURNAL OF THE KOREAN SURGICAL SOCIETY, v.81, no.3, pp.225 - 228
Abstract
Recently significant neurotoxicity has been reported with the use of carcineurin inhibitors. An 11-year-old-girl had undergone a transplantation of kidney from her mother. On post-operative day 12, hypertension, headache, and left motor weakness (grade I) suddenly occurred. The brain-magnetic resonance imaging and magnetic resonance angiography showed acute cerebral infarction at subcortical white matter of the right hemisphere and multiple stenoses of both anterior cerebral artery and middle cerebral artery. While stopping tacrolimus treatment, we experienced clinical and radiological improvement. So, the neurological complications of this patient seem to have been caused by the use of tacrolimus.
URI
http://hdl.handle.net/YU.REPOSITORY/24585http://dx.doi.org/10.4174/jkss.2011.81.3.225
ISSN
2233-7903
Appears in Collections:
의과대학 > 성형외과학교실 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE